advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Fort Worth, Texas, USA:

I have been taking Lantus for about two years. I usually inject in my thighs, although sometimes it is more convenient to inject in my shoulders, in the deltoid muscle. I am now suffering from adhesive capsulitis, frozen shoulder. My doctor and my physical therapist consider this condition very rare for someone my age. I am fairly active and do not suffer any other joint maladies. Could the acid base in the Lantus be the cause of my shoulder trouble?

Answer:

Unlikely. It may be that the elevated blood sugars added to the adhesions that occur with the frozen shoulder. I would be careful about injecting the Lantus into the muscle itself. The insulin is designed to be absorbed from subcutaneous tissue.

JTL

DTQ-20041015130406
Original posting 28 Oct 2004
Posted to Blood Tests and Insulin Injections and Insulin Analogs

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:58
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.